MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (US) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (US) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEWHEMPRO (US) VH-3000
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that during anendoscopic vein harvesting procedure using vasoview hemopro vh-3000, the co2 would not flow into the tunnel.They were able to get pressure but could not get flow when the gas was connected to the port.They opened up a 3 way stop cock and still could not get flow.The setting on the insufflator were at 12 mm/hg and 5 l/min and they were getting adequate co2 out of the tubing when putting up to their faces, but once connected to the btt port the flow would not flow into the leg.At that point they opened a new device and were able to get flow and finish the harvest.The hospital did not report any patient effects.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vasoview hemopro vh-3000, the co2 would not flow into the tunnel.They were able to get pressure but could not get flow when the gas was connected to the port.They opened up a 3 way stop cock and still could not get flow.The setting on the insufflator were at 12 mm/hg and 5 l/min and they were getting adequate co2 out of the tubing when putting up to their faces, but once connected to the btt port the flow would not flow into the leg.At that point they opened a new device and were able to get flow and finish the harvest.The hospital did not report any patient effects.
 
Additional Manufacturer Narrative
(b)(4).The lot # 25150502 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEWHEMPRO (US) VH-3000
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key10869167
Report Number2242352-2020-01012
Device Sequence Number2962970
Product Code GEI
UDI-Device Identifier00607567700345
UDI-Public00607567700345
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K052274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2021
Device Model NumberVASOVIEWHEMPRO (US) VH-3000
Device Catalogue NumberVH-3000
Device Lot Number25150502
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR